# SDR FDEA202212263019

- Difficulty date: December 26, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 51,635 hours, 24,253 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 714041
- Part serial: 4209
- Condition: Failed
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

RT HYD QTY EICAS MESSAGE IN FLIGHT, FOLLOWED BY RT HYD ENGINE PUMP EICAS MESSAGE, FOLLOWED BY RT HYD SYS PRESS MESSAGE.  EMERGENCY DECLARED.   CHECKED BOTH ANTI-SKID SHUTTLE IAW AMM: 29-11-24-4.  REMOVED RT HYD RESERVOIR PRESSURE RELIEF VALVE IAW MM 29-11-24-4, AMM: 32-42-07-4.  REMOVED LT AND RT ANTISKID SHUTTLE VALVES MODULES IAW AMM 32-42-07-4. AMM 32-41-03-4-2. R & R RT BRAKE METERING VALVE IAW MM 32-41-03-4-2.
